Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 168, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2011, 4:23 PM CDT for Randolph County, Illinois; Sainte Genevieve County, Missouri. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2011, 4:23 PM CDT (21:23 UTC)
- Expired
- May 13, 2011, 4:46 PM CDT
- In force
- 23 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
The radar
The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 4:41 PM CDT | HAIL 0.25 | St. Mary, MO | |
| May 13, 4:45 PM CDT | HAIL 0.25 | Ellis Grove, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS53 KLSX 132123
SVRLSX
ILC157-MOC186-132215-
/O.NEW.KLSX.SV.W.0168.110513T2123Z-110513T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
423 PM CDT FRI MAY 13 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
EAST CENTRAL STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 515 PM CDT
* AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ST. MARY...OR 8 MILES SOUTH OF STE. GENEVIEVE...AND MOVING EAST AT
5 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHESTER...ST. MARY...KASKASKIA...ELLIS GROVE AND NEW PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3793 9016 3804 8982 3785 8975 3785 8979
3788 8981 3790 8985 3787 8990 3787 8994
3782 8999 3776 9003 3776 9010
TIME...MOT...LOC 2123Z 254DEG 6KT 3787 9002
WIND...HAIL 60MPH 1.00IN
$$
CARNEY1 follow-up statement
124
WWUS53 KLSX 132146
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT FRI MAY 13 2011
ILC157-MOC186-132156-
/O.CAN.KLSX.SV.W.0168.000000T0000Z-110513T2215Z/
RANDOLPH IL-STE. GENEVIEVE MO-
446 PM CDT FRI MAY 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STE. GENEVIEVE
AND SOUTH CENTRAL RANDOLPH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3793 9016 3804 8982 3785 8975 3785 8979
3788 8981 3790 8985 3787 8990 3787 8994
3782 8999 3776 9003 3776 9010
TIME...MOT...LOC 2146Z 254DEG 6KT 3788 8997
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:31 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 13, 2:31 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 231 PM CDT FRI MAY 13 2011 .DISCUSSION... /231 PM CDT FRI MAY 13 2011/ UPPER LOW CURRENTLY OVER SOUTHWESTERN MO WITH SHOWERS AND THUNDERSTORMS FIRING OVER MO AND SLOWLY ROTATING TO THE NORTH AND EAST INTO FORECAST AREA AS OF 19Z. MAIN FORECAST ISSUE IN THE SHORT TERM WILL BE THE STORMS THIS EVENING...SLOWLY TAPERING OFF THROUGH SATURDAY AS SYSTEM EXITS TO THE EAST...WITH ANOTHER ROUND OF ACTIVITY EXPECTED SUNDAY AND SUNDAY NIGHT. FOR TONIGHT...UPPER LOW TO SLOWLY TRACK TO THE EAST ACROSS SOUTHERN MO AND INTO SOUTHERN IL. BEST CHANCES OF STORMS WILL BE THIS EVENING WITH DECENT INSTABILITY AND LIFT...SO SOME ISOLATED REPORTS OF HAIL AND GUSTY WINDS NOT OUT OF THE QUESTION. STORMS TO TAPER OFF TOWARDS MIDNIGHT WITH LINGERING SHOWERS. LOW TEMPS TO DIP INTO THE UPPER 40S TO MID 50S. ON SATURDAY AND SATURDAY NIGHT...UPPER LOW TO EXIT TO OUR EAST WITH SHOWERS SLOWLY TAPERING OFF...THEN WILL SEE SECONDARY SHORTWAVE SLIDE SOUTHEAST INTO FORECAST AREA BY SUNDAY WITH ANOTHER ROUND OF SHOWERS SUNDAY AND SUNDAY NIGHT...BEFORE THINGS DRY OUT. AS FOR TEMPS...MUCH COLDER AIR TO FILTER INTO REGION WITH HIGHS ON SATURDAY AND SUNDAY ONLY IN THE MID 50S TO LOW 60S...LOWS EACH NIGHT IN THE 40S. BY MONDAY...SURFACE RIDGE BUILDS IN WITH DRIER WEATHER FOR THE FIRST HALF OF THE WORK WEEK. TEMPS WILL BE A BIT BELOW NORMAL ON MONDAY...IN THE UPPER 50S TO LOW 60S...THEN MODERATE INTO THE MID TO UPPER 60S BY WEDNESDAY AND THURSDAY. BEYOND THAT...MODELS HAVING DIFFERENCES ON TIMING OF NEXT WEATHER SYSTEM...FOR NOW WENT WITH A BLEND OF FASTER GFS AND SLOWER ECMWF...WITH CHANCES OF SHOWERS AND THUNDERSTORMS BY NEXT FRIDAY. BYRD && .AVIATION... /1250 PM CDT FRI MAY 13 2011/ UPPER LEVEL LO WILL PASS THRU SRN MO TODAY AND EARLY TONIGHT AND THEN DRIFT INTO THE LOWER OH VALLEY LATER TONIGHT. ANOTHER UPPER LEVEL LO WILL ENTER THE PICTURE FROM THE NW LATE TONIGHT AND SATURDAY AND WILL EVENTUALLY MERGE WITH THE LOWER OH VALLEY LO. THIS PRESENTS A COMPLEX FORECAST OVER THE NEXT 24-30HRS...BUT BELIEVE THE BEST RAIN CHCS FOR COU AND THE STL METRO TERMINALS WILL BE WITH CLOSEST APPROACH OF THE FIRST UPPER LEVEL LO THIS AFTERNOON AND EARLY THIS EVENING AND HAVE TIMED ACCORDINGLY WITH TEMPO GROUPS. AFTER THAT...HAVE PERSISTENT VCSH AS AREAS AND PATCHES OF RAIN WILL THEN DEVELOP ON THE BACKSIDE FOR THE REMAINDER OF THE TAF PERIOD. WHAT WILL ALSO MOVE IN AND DEVELOP LATER TODAY WILL BE LO CLOUDS. STRONG EVIDENCE OF IFR CIGS FOR LATER TONIGHT AND MUCH OF SATURDAY...AND HAVE INTRODUCED WITH THIS SET. WENT OPTIMISTIC LATER ON SATURDAY AS CURRENT CIGS TO THE N AND W OF THE LO ARE LARGELY LO-END MVFR...AND BELIEVE A REPEAT WILL OCCUR ON SATURDAY. GUSTY NWLY SFC WNDS WILL DEVELOP ON THE BACKSIDE OF THE SFC SYSTEM. SPECIFICS FOR KSTL...RAIN SHOULD HOLD OFF UNTIL UPPER LO GETS CLOSER LATER THIS AFTN AND AFTER THAT...RAIN CHCS WILL BE HARD TO GET A GOOD HANDLE ON SO USED VCSH THEREAFTER. BUILD IN LO IFR CIGS ONCE THE SFC LO STARTS TO PULL AWAY...AND THEN KEEP IN THRU ALL OF SATURDAY MORNING. BUT WAS OPTIMISTIC ON GETTING ABOVE 1KFT ON SATURDAY AFTN GIVEM WHAT WE ARE CURRENTLY SEEING FROM THAT QUADRANT OF THE LO. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 13, 3:08 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 308 PM CDT FRI MAY 13 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 304 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS EVENING AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH SOUTHERN PORTIONS OF MISSOURI AND ILLINOIS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS PORTIONS OF SOUTHEASTERN MISSOURI AND SOUTHWESTERN ILLINOIS WHERE A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY OVER SOUTHWESTERN ILLINOIS. HOWEVER...NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...ESPECIALLY FOR PARTS OF SOUTHEASTERN MISSOURI AND SOUTHERN ILLINOIS. BYRD
In the hours before
Special weather statement, May 13, 3:15 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 315 PM CDT FRI MAY 13 2011 MOZ050-051-132100- CALLAWAY MO-MONTGOMERY MO- 315 PM CDT FRI MAY 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND NORTHEASTERN CALLAWAY COUNTIES UNTIL 400 PM CDT... AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHAMROCK...OR 7 MILES SOUTHWEST OF WELLSVILLE...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WELLSVILLE... MONTGOMERY CITY... DANVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, May 13, 3:28 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 2 NE FRENCH VILLAGE 37.99N 90.36W
05/13/2011 E0.50 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
GOSSELINSpecial weather statement, May 13, 3:30 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CDT FRI MAY 13 2011 MOZ075-132115- STE. GENEVIEVE MO- 330 PM CDT FRI MAY 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STE. GENEVIEVE COUNTY UNTIL 415 PM CDT... AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF BLOOMSDALE...OR 13 MILES NORTHEAST OF BONNE TERRE...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLOOMSDALE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Special weather statement, May 13, 4:11 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 411 PM CDT FRI MAY 13 2011 ILZ098-MOZ036-132200- CALHOUN IL-PIKE MO- 411 PM CDT FRI MAY 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN COUNTY IN SOUTHWEST ILLINOIS...AND EASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 500 PM CDT... AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EOLIA...OR 10 MILES SOUTH OF LOUISIANA... MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CLARKSVILLE... BELLEVIEW... PAYNESVILLE... ANNADA... MOZIER... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, May 13, 4:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 1 W CYRENE 39.29N 91.13W
05/13/2011 E0.25 INCH PIKE MO TRAINED SPOTTER
&&
GOSSELINSpecial weather statement, May 13, 4:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 417 PM CDT FRI MAY 13 2011 ILZ079-MOZ075-132200- RANDOLPH IL-STE. GENEVIEVE MO- 417 PM CDT FRI MAY 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STE. GENEVIEVE AND SOUTHERN RANDOLPH COUNTIES UNTIL 500 PM CDT... AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ST. MARY...OR 8 MILES SOUTH OF STE. GENEVIEVE...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHESTER... ST. MARY... KASKASKIA... ELLIS GROVE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 5:35 PM CDT | Tornado Warning | LSX | Randolph | 25 min |
| May 12, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 47 min |
| May 12, 7:51 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 24 min |
| May 12, 7:56 PM CDT | Severe Thunderstorm Warning | LSX | Cole | 49 min |
| May 12, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Shelby | 47 min |
| May 12, 8:41 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 49 min |
| May 12, 10:04 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 56 min |
| May 12, 10:50 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Washington | 40 min |
| May 13, 10:27 AM CDT | River Flood Warning | LSX | Osage | 6 hr |
| May 13, 2:04 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 41 min |
| May 13, 2:39 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 51 min |
| May 13, 3:05 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 20 min |
| May 13, 4:26 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.